Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical solutions of the Diophantine equation $ y\sp{3}-x\sp{2}=k$

Authors: M. Lal, M. F. Jones and W. J. Blundon
Journal: Math. Comp. 20 (1966), 322-325
MSC: Primary 10.12
MathSciNet review: 0191871
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.12

Retrieve articles in all journals with MSC: 10.12

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society